Alert archive / Kentucky / Frost Advisories in 2005

Frost Advisory 4, NWS Charleston, WV

October 28, 20054 counties in Kentucky; Gallia County, Lawrence County, Ohio; Cabell County, Mason County, Wayne County, West Virginia

NWS Charleston, WV issued this frost advisory at Oct 28, 2005, 3:41 AM EDT for 4 counties in Kentucky; Gallia County, Lawrence County, Ohio; Cabell County, Mason County, Wayne County, West Virginia. It took effect at Oct 29, 2005, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2005, 3:41 AM EDT (07:41 UTC)
In effect from
Oct 29, 2005, 4:00 AM EDT
Expired
Oct 29, 2005, 9:00 AM EDT
In force
5 hr
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Lawrence County, OH, Cabell County, WV, Mason County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 74 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRLX 280741
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
341 AM EDT FRI OCT 28 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-281300-
/X.NEW.KRLX.FR.Y.0004.051029T0800Z-051029T1300Z/
/X.CON.KRLX.FR.Y.0003.051028T0900Z-051028T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN
341 AM EDT FRI OCT 28 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING.

TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLE 30S THIS
MORNING...WHICH WILL ALLOW FROST FORMATION THIS MORNING IN AREAS
WITH LESS CLOUD COVER. 

ANOTHER ROUND OF FROST IS LIKELY OVERNIGHT TONIGHT...DUE
TO NEARLY CALM WIND AND DECREASING CLOUD COVER. TEMPERATURES
ARE EXPECTED TO DROP TO BETWEEN 30 AND 35 DEGREES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WVZ013>015-024>026-281300-
/X.CON.KRLX.FR.Y.0003.051028T0900Z-051028T1300Z/
LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
341 AM EDT FRI OCT 28 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLE 30S THIS
MORNING...WHICH WILL ALLOW FROST FORMATION THIS MORNING IN AREAS
WITH LESS CLOUD COVER.

ANOTHER ROUND OF FROST WILL BE POSSIBLE OVERNIGHT
TONIGHT...DEPENDING ON HOW QUICKLY CLOUDS ARE ABLE TO DECREASE
AFTER SUNSET. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND
MIDDLE 30S FOR LOWS SATURDAY MORNING. WE WILL CONTINUE TO MONITOR
THE SITUATION...AND A NEW FROST ADVISORY MAY BE ISSUED LATER
TODAY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
3 follow-up statements
000 
WWUS71 KRLX 281227 CCA
NPWRLX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
341 AM EDT FRI OCT 28 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-281300-
/X.NEW.KRLX.FR.Y.0004.051029T0800Z-051029T1300Z/
/X.CON.KRLX.FR.Y.0003.051028T0900Z-051028T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN
341 AM EDT FRI OCT 28 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING.

TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLE 30S THIS
MORNING...WHICH WILL ALLOW FROST FORMATION THIS MORNING IN AREAS
WITH LESS CLOUD COVER. 

ANOTHER ROUND OF FROST IS LIKELY OVERNIGHT TONIGHT...DUE
TO NEARLY CALM WIND AND DECREASING CLOUD COVER. TEMPERATURES
ARE EXPECTED TO DROP TO BETWEEN 30 AND 35 DEGREES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WVZ013>015-024>026-281300-
/X.COR.KRLX.FR.Y.0003.051028T0900Z-051028T1300Z/
LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
341 AM EDT FRI OCT 28 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLE 30S THIS
MORNING...WHICH WILL ALLOW FROST FORMATION THIS MORNING IN AREAS
WITH LESS CLOUD COVER.

ANOTHER ROUND OF FROST WILL BE POSSIBLE OVERNIGHT
TONIGHT...DEPENDING ON HOW QUICKLY CLOUDS ARE ABLE TO DECREASE
AFTER SUNSET. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND
MIDDLE 30S FOR LOWS SATURDAY MORNING. WE WILL CONTINUE TO MONITOR
THE SITUATION...AND A NEW FROST ADVISORY MAY BE ISSUED LATER
TODAY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS71 KRLX 281908
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT FRI OCT 28 2005

WVZ013>015-024>026-290315-
/X.EXA.KRLX.FR.Y.0004.051029T0800Z-051029T1300Z/
LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
308 PM EDT FRI OCT 28 2005

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. 

ANOTHER ROUND OF FROST IS LIKELY OVERNIGHT TONIGHT...DUE TO
NEARLY CALM WIND AND DECREASING CLOUD COVER. TEMPERATURES ARE
EXPECTED TO DROP TO BETWEEN 30 AND 35 DEGREES...WITH POSSIBLE
LOCALIZED AREA REACHING THE UPPER 20S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

KYZ101>103-105-OHZ086-087-WVZ005>007-290315-
/X.CON.KRLX.FR.Y.0004.051029T0800Z-051029T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN
308 PM EDT FRI OCT 28 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SATURDAY...

THE FROST ADVISORY ISSUED EARLIER BY THE NATIONAL WEATHER
SERVICE...REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY.

ANOTHER ROUND OF FROST IS LIKELY OVERNIGHT TONIGHT...DUE TO
NEARLY CALM WIND AND DECREASING CLOUD COVER. TEMPERATURES ARE
EXPECTED TO DROP TO BETWEEN 30 AND 35 DEGREES...WITH POSSIBLE
LOCALIZED AREAS REACHING THE UPPER 20S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS71 KRLX 290033
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
833 PM EDT FRI OCT 28 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-290845-
/X.UPG.KRLX.FR.Y.0004.051029T0800Z-051029T1300Z/
/X.NEW.KRLX.FZ.W.0001.051029T0800Z-051029T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
833 PM EDT FRI OCT 28 2005

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SATURDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

CLEARING SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO DROP TO
29 TO 32 DEGREES LATE TONIGHT AND EARLY SATURDAY MORNING. LOW
LYING AND SHELTERED AREAS WILL ESPECIALLY BE VULNERABLE TO THE
FREEZING CONDITIONS. ALTHOUGH FOG WILL DELAY HEATING EARLY
SATURDAY MORNING...TEMPERATURES WILL STILL CLIMB ABOVE FREEZING BY
MID MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Oct 28, 3:10 AM EDT, 31 minutes earlier.

Area forecast discussion, Oct 28, 3:10 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
310 AM EDT FRI OCT 28 2005

.SHORT TERM (TODAY)...

GENERAL NW FLOW PATTERN TO CONTINUE TODAY. CLOUDS ARE GENERALLY
HIT AND MISS CURRENTLY IN THE COLD ADVECTION. HOWEVER...WITH LOW
LEVEL MOISTURE STILL IN PLACE...STILL EXPECT PLENTY OF DAYTIME CU
DEVELOPMENT WITH DAYTIME HEATING. AS UPPER TROUGH DIGS ACROSS PA
THIS AFTERNOON...VORT MAX TRAVELS ACROSS OR JUST NORTH OF OUR
MOUNTAIN COUNTIES. THERE MAY BE JUST ENOUGH
MOISTURE/UPSLOPE/FORCING TO SUPPORT SPRINKLES OR FLURRIES...AND
CONTINUED THIS THOUGHT FROM THE PREVIOUS FORECAST.

COLD ADVECTION IS FAIRLY WEAK DESPITE NW FLOW. H850 TEMPERATURES
WILL NOT BE TOO DIFFERENT TODAY...AND SO FORESEE AFTERNOON HIGHS
MORE OR LESS LIKE THOSE FROM YESTERDAY. MAV IS CLOSEST TO THIS
THINKING...AND DID WELL YESTERDAY...SO DID NOT STRAY FAR FROM
THOSE NUMBERS.

&&

.LONG TERM (TONIGHT THROUGH THURSDAY)...

WITH STORM OFF MID ATLANTIC COAST...850MB WARMING WILL BE SLOW.
INCREASED CLOUDS TONIGHT FROM OUR PREVIOUS THINKING...BUT THERE
COULD BE HOLES AND/OR THIN SPOTS...SO MINIMUM TEMPERATURE HARD TO
FIGURE.  WITH MORE CONFIDENCE IN CLEARING IN EXTREME W
OVERNIGHT...SO ISSUE ANOTHER FROST ADVISORY FOR COUNTIES IN TRI
STATE ARND HTS FOR DAWN SATURDAY. HOWEVER...DID NOT ISSUE FROST
ADVISORY FOR DAWN SATURDAY YET...FOR CRW S TO WILLIAMSON VCNTY
YET...SINCE CLOUDS AND DEW POINTS MAY STILL BE AN ISSUE THERE.  WILL
MONITOR DURING THE AFTERNOON.  OTHER COUNTIES NOT IN FROST/FREEZE
PROGRAM ANY LONGER THIS AUTUMN.

MAIN 850 MB WARMING DOES NOT COME UNTIL AFTER 15Z SATURDAY.  STRONG
INVERSION SATURDAY NIGHT...WITH MOUNTAIN VALLEYS STILL COLD.

A SPELL OF INDIAN SUMMER WX APPEARS HERE ON SUNDAY INTO HALLOWEEN
WITH 60S WIDESPREAD. FIRST MENTION OF PCPN AGAIN IS IN OHIO LATE
MONDAY AFTERNOON SPREADING NE INTO NRN WV MONDAY NIGHT.

TUESDAY FEATURE APPEARS FAIRLY WEAK AS MODELS TRY TO DIG MORE ENERGY
FURTHER S INTO LOWER MS VLY...LEAVING US WITH A WEAK MIDWEST UPPER
TROF SWINGING THRU.  DOES NOT APPEAR TO BE MUCH OF ANY SURFACE
FEATURE/FRONT MOVING THRU TUESDAY/TUESDAY NIGHT.  SO TEMPERATURES
SHOULD NOT COOL MUCH FOR WED.  ZONAL PATTERN APPEARS SETTING UP
FOR END OF NEXT WEEK.

&&

.PREVIOUS DISCUSSION...
(ISSUED 132 AM EDT FRI OCT 28 2005)

AVIATION...

TRICKY NIGHT WITH COLD ADVECTION CLOUDS FLOATING IN AND OUT...AND
DEWPOINTS STILL HIGH ENOUGH TO PRODUCE FOG IN AREAS THAT ARE ABLE
TO CLEAR FOR A PERIOD. LOOKING AT SATELLITEL LOOPS...THINK THAT
THERE WILL BE JUST ENOUGH CLEARING TO ALLOW SOME MVFR/IFR FOG TO
FORM IN THE MORE FAVORABLE VALLEY LOCATIONS...WHICH OF COURSE
INCLUDES CRW AND EKN...AND PKB AND HTS TO A LESSER EXTENT.
WHATEVER FOG THERE IS WILL LIFT/BURN OFF BY 14Z. EXPECTING PLENTY
OF CU/SC DURING THE AFTERNOON BUT CEILINGS WILL REMAIN VFR. CLOUDS
WILL CLEAR BY AROUND 00Z AT THE WESTERN TERMINALS BUT HANG ON
LONGER AT BKW/EKN THIS EVENING. WINDS WILL BE GENERALLY LIGHT.

PREVIOUS DISCUSSION...
(ISSUED 951 PM EDT THU OCT 27 2005)

SHORT TERM (REST OF TONIGHT)...

ANOTHER CHALLENGE AGAIN OVERNIGHT...THE AMOUNT OF CLOUDS OVER THE
AREA. LIKE LAST EVENING...CLOUDS HAVE ERODED OUTSIDE OF NORTHEASTERN
WEST VIRGINIA TO PRODUCE LARGE BREAKS. WITHIN THESE BREAKS
TEMPERATURES HAVE DROPPED QUITE RAPIDLY AND ARE NOT TOO FAR FROM THE
DEWPOINTS. HOWEVER...UNLIKE LAST NIGHT...COLD ADVECTION INCREASES
OVERNIGHT AS UPPER TROUGH SWINGS THROUGH THE REGION.  THIS WILL
GENERALLY BRING MORE CLOUDS LATER TONIGHT WHEREAS LAST NIGHT IT
CLEARED OUT LATE. SO WE HAVE THE PROBLEM OF...WILL THE CLOUDS HOLD
OFF LONG ENOUGH FOR FOG TO FORM LATER. CURRENT THINKING IS THAT FOG
WILL BE ABLE TO FORM AGAIN MAINLY IN VALLEYS AND LOW LYING
AREAS...BUT NOT AS DENSE AS LAST NIGHT WITH EXPECTED RETURN OF
CLOUDS LATE. THIS WILL ALSO ALLOW SOME FROST TO FORM OVER SOUTHWEST
SECTIONS WHERE CLOUDS WILL TAKE LONGEST TO GET IN...SO WILL CONTINUE
FROST ADVISORY FOR THAT AREA. ALSO...WITH THE COLD ADVECTION...HAVE
LEFT SPRINKLES AND FLURRIES IN THE NORTHERN MOUNTAINS OVERNIGHT AND
CONTINUED INTO FRIDAY.

PREVIOUS DISCUSSION...
(ISSUED 231 PM EDT THU OCT 27 2005)

LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

HIGH PRESSURE WILL DOMINATE MOST OF THIS TIME PERIOD...BRINGING IN A
MIX OF THE USUAL INGREDIENTS...OF FEW CLOUDS AND LIGHT WIND.  THIS
WILL RESULT IN CONTINUED COOL MORNINGS.  THE NORMAL MINIMUM
TEMPERATURES FOR THIS TIME OF YEAR ACROSS THE LOWLANDS IS RIGHT
AROUND 40 DEGREES.  SO WE SHOULD BE RUNNING 5-8 DEGREES BELOW THOSE
VALUES.  THIS SHOULD PUT AN END TO THE GROWING SEASON ACROSS
LOCATIONS WHERE IT MAY BE STILL OCCURRING...ACROSS THE EXTREME SE
PORTIONS OF THE CWA.  DEPENDING OF THE TEMPERATURES THAT COME IN
TOMORROW MORNING...WE MAY NEED TO ISSUE A FREEZE WARNING FOR EXTREME
SE OHIO...S WV...AND NE KY FOR FRIDAY NIGHT INTO SATURDAY.

THE HIGH PRESSURE SYSTEM WILL BE DIRECTLY OVERHEAD LATE FRIDAY
NIGHT...SETTING UP SHOP ACROSS THE CENTRAL APPALACHIANS THROUGH
MONDAY.  A COLD FRONT WILL WEAKEN AS IT APPROACHES OUR REGION LATE
MONDAY NIGHT INTO TUESDAY MORNING.  CLOUDS WILL BE THE MAIN
THREAT...AND TEMPERATURES SHOULD REMAIN ABOVE THE FREEZING
MARK...LEAVING ANY PRECIPITATION THAT DOES FALL...IN A LIQUID FORM.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FROST ADVISORY FOR WVZ005>007-013>015-024>026 UNTIL 9 AM
     FRIDAY.
  ...FROST ADVISORY FOR WVZ005>007 FROM 4 AM SATURDAY TO 9 AM
     SATURDAY.
OH...FROST ADVISORY FOR OHZ086-087 UNTIL 9 AM FRIDAY.
  ...FROST ADVISORY FOR OHZ086-087 FROM 4 AM SATURDAY TO 9 AM
     SATURDAY.
KY...FROST ADVISORY FOR KYZ101>103-105 UNTIL 9 AM FRIDAY.
  ...FROST ADVISORY FOR KYZ101>103-105 FROM 4 AM SATURDAY TO 9 AM
     SATURDAY.
VA...NONE.
&&

SHORT TERM...CL
LONG TERM...KTB

Nearby

Frost Advisories in Kentucky, 2005Frost Advisories in West Virginia, 2005Frost Advisories in Ohio, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.